# SDR SWAA2021082497943

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 767 BTW RBL 21 TO LBL 21 AND WL 156 AT AFT CARGO COMPARTMENT ; 2021-348767 / [01] REPLACED STRAP LOCATED BS 767 BTW RBL 21 TO LBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; [02] REPLACED STRAP LOCATED BS 767 BTW RBL 21 TO LBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 RII VERIFIED
